Skip to main content Accessibility help
×
×
Home

James E. Baumgartner. Bases for Aronszajn trees. Tsukuba journal of mathematics, vol. 9 (1985), pp. 31–40. - James E. Baumgartner. Polarized partition relations and almost-disjoint functions. Logic, methodology and philosophy of science VIII, Proceedings of the Eighth International Congress of Logic, Methodology and Philosophy of Science, Moscow, 1987, edited by Jens Erik Fenstad, Ivan T. Frolov, and Risto Hilpinen, Studies in logic and the foundations of mathematics, vol. 126, North-Holland, Amsterdam etc. 1989, pp. 213–222.

  • Stevo Todorcevic (a1)

Copyright

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed